Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic continuation of Riemann's zeta function and values at negative integers via Euler's transformation of series


Author: Jonathan Sondow
Journal: Proc. Amer. Math. Soc. 120 (1994), 421-424
MSC: Primary 11M06
MathSciNet review: 1172954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a series derived using Euler's transformation provides the analytic continuation of $ \zeta (s)$ for all complex $ s \ne 1$. At negative integers the series becomes a finite sum whose value is given by an explicit formula for Bernoulli numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11M06

Retrieve articles in all journals with MSC: 11M06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1172954-7
PII: S 0002-9939(1994)1172954-7
Article copyright: © Copyright 1994 American Mathematical Society